Jump to content

MWFreire

Just Registered
  • Posts

    2
  • Joined

  • Last visited

MWFreire's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. Hi there, I've stopped Valdoxan 2 weeks ago cold turkey. I've been experiencing episodes of extreme fatigue and even some body aches. Out of the 15 days without it, probably 10 were really bad, and 5 a bit better but still with the tireness and weakness. I haven't experienced any headaches etc, but did have what you mentioned - very irritable and calm to rage in 3 seconds. I have been yelling a lot with my kids, which is not good. I keep wondering if I'm this moody because I'm so tired though. How long did this last for you? Thanks!
  2. Hi everyone, I've been taking Valdoxan (Agomelatine) for over a year now and decided to stop it. While it really calmed me down during some very troubled times, I never felt right about taking medication. I'm 43 and this is the first time I've taken it. The doubt of becoming dependant and the thought that the medication could be rewiring my brain permanently are always present, so I want to get off it. I know these are not really true but while I experimented with the medication and it worked, I also don't feel absolutely better with it. I started with 25mg then 14 months ago after a breakup earlier this year it was increased by another 1/3, so I was taking 1.5 tablets everyday. About 2 months ago I tried to reduce it back to 1 tablet (25mg) and after 2 or 3 days I started feeling very sick. My brain was still calm but I was hit with these extreme fatigue episodes and often body would ache in the bones and joints. At first I thought I had caught some virus or bug because I thought I was sick with covid, flu but I didn't have any cough, sore throat etc, so after another couple of days I wasn't getting better so I went back to 1.5 tables and felt better again straight away! That only made me feel more reluctant about it, because it showed to me how much influence the medication was having on all of me, so I decided to stop it completely 5 days ago. For the first 4 days I was fine, then on the 5th I started getting extreme fatigued and some body aches again. I'll keep going for another few days to see if it will eventually go away but I'm very worried about it. Has anyone also experienced anything like this with Valdoxan? I searched online but could not find any information about it. All sourced mention that stopping Valdoxan is absolutely safe and without any symptioms. Thanks!
×
×
  • Create New...